# SDR N6WA2012051902

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 17,574 hours, 12,017 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR WARNING MESSAGE STAYS ON WITH DOOR CLOSED.  RESET POWER AND PERFORMED PAX DOOR OPS CHECK, OPS CHECKED GOOD IAW AMM 52-70-04.
